# SDR TWAA9703004

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MCI - FLT 204 - DURING TAKEOFF ROLL, NR 2 ENGINE, S/N 1513, MAIN OIL FILTER BYPASS LIGHT ILLUMINATED.  ABORTED TAKEOFF AT 20 KNOTS.  REMOVED, CLEANED AND REPLACED NR 2 ENGINE, S/N 1513, MAIN OIL FILTER.  (M)
